An algebraic group associated to an ergodic diffeomorphism
Compositio Mathematica, Volume 43 (1981) no. 1, p. 59-69
@article{CM_1981__43_1_59_0,
     author = {Zimmer, Robert J.},
     title = {An algebraic group associated to an ergodic diffeomorphism},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {1},
     year = {1981},
     pages = {59-69},
     zbl = {0491.58020},
     mrnumber = {631427},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_1_59_0}
}
Zimmer, Robert J. An algebraic group associated to an ergodic diffeomorphism. Compositio Mathematica, Volume 43 (1981) no. 1, pp. 59-69. http://www.numdam.org/item/CM_1981__43_1_59_0/

[1] A. Borel: Density properties for certain subgroups of semisimple Lie groups without compact factors. Annals of Math., 72 (1960), 179-188. | MR 123639 | Zbl 0094.24901

[2] J. Dixmier: Représentations induites holomorphes des groups résolubles algébriques. Bull. Soc. Math. France, 94 (1966), 181-206. | Numdam | MR 207911 | Zbl 0204.44101

[3] E.G. Effros: Transformation groups and C*-algebras. Annals of Math. 81 (1965), 38-55. | MR 174987 | Zbl 0152.33203

[4] J. Feldman and C.C. Moore: Ergodic equivalence relations, cohomology, and von Neumann algebras, I. Trans. Amer. Math. Soc., 234 (1977), 289-324. | MR 578656 | Zbl 0369.22009

[5] H. Furstenberg: The structure of distal flows. Amer. J. Math., 85 (1963), 477-515. | MR 157368 | Zbl 0199.27202

[6] Y. Guivarch: Croissance polynomiale et périodes des fonctions harmoniques. Bull. Soc. Math. France, 101 (1973), 333-379. | Numdam | MR 369608 | Zbl 0294.43003

[7] G.W. Mackey: Ergodic theory and virtual groups. Math. Ann., 166 (1966), 187-207. | MR 201562 | Zbl 0178.38802

[8] C.C. Moore: Distal affine transformation groups. Amer. J. Math., 90 (1968), 733-751. | MR 232887 | Zbl 0195.52604

[9] C.C. Moore: Amenable subgroups of semisimple groups and proximal flows. Israel J. Math., 34 (1979) 121-138. | MR 571400 | Zbl 0431.22014

[10] C.C. Moore and R.J. Zimmer: Groups admitting ergodic actions with generalized discrete spectrum. Inv. Math., 51 (1979), 171-188. | MR 528022 | Zbl 0399.22005

[11] V.I. Oseledec: A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems. Trans. Moscow Math. Soc., 19 (1968), 197-231. | MR 240280 | Zbl 0236.93034

[12] Ya B. Pesin: Characteristic Lyapunov exponents and smooth ergodic theory. Russian Math. Surveys, 32 (1977), 55-114. | Zbl 0383.58011

[13] M.S. Ragunathan: A proof of Oseledec's multiplicative ergodic theorem. Israel J. Math., 32 (1979) 356-362. | Zbl 0415.28013

[14] A. Ramsay: Virtual groups and group actions. Advances in Math., 6 (1971), 253-322. | MR 281876 | Zbl 0216.14902

[15] M. Rees: Tangentially distal flows, (Preprint). | Zbl 0438.58024

[16] K. Schmidt: Cocycles on ergodic transformation groups. Macmillain Lectures in Math., no. 1, Macmillan Co. of India, Delhi, 1977. | MR 578731 | Zbl 0421.28017

[17] R.J. Zimmer: Extensions of ergodic group actions. Illinois J. Math., 20 (1976), 373-409. | MR 409770 | Zbl 0334.28015

[18] R.J. Zimmer: Ergodic actions with generalized discrete spectrum. Illinois J. Math., 20 (1976), 555-588. | MR 414832 | Zbl 0349.28011

[19] R.J. Zimmer: Amenable ergodic group actions and an application to Poisson boundaries of random walks. J. Funct. Anal., 27 (1978), 350-372. | MR 473096 | Zbl 0391.28011

[20] R.J. Zimmer: Induced and amenable ergodic actions of Lie groups. Ann. Scient. Ec. Norm. Sup., 11 (1978), 407-428. | Numdam | MR 521638 | Zbl 0401.22009